# SDR UPS06447294

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Tube
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE TENSION SUPPORT TUBE CRACKED.  REMOVED AND REPLACED LEADEING EDGE PANEL SUPPORT TUBE ASSY. IN REF RO STANDARD PRACTICES 20-51-01. OK FOR SERVICE
